# SDR UALA2010122704709

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 75,684 hours, 12,270 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Switch
- Part number: 211C223516
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT REVERSER ISOLATION VALVE LIGHT, UPPER EICAS DISPLAYED MOMENTARILY DURING LT REVERSER STOW FOLLOWED BY LATCHED STATUS MESSAGE.  SUSPECT PRESSURE SWITCH S858 PCN 481-1961 OR M1987 MODULE PCN 563-3874 NIS DENVER. REPLACED S858, NO HELP.  REPLACED RELAYS K26 & K2155 REF MM, ALSO NO HELP.
